Multiple positive solutions for a class of nonlinear boundary value problems

K. J. Brown, H. Budin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)329-338
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume60
Issue number2
Publication statusPublished - Sep 1977

Cite this

@article{974a004cbe5745c2b6de66bb212a0053,
title = "Multiple positive solutions for a class of nonlinear boundary value problems",
author = "Brown, {K. J.} and H. Budin",
year = "1977",
month = "9",
language = "English",
volume = "60",
pages = "329--338",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Multiple positive solutions for a class of nonlinear boundary value problems. / Brown, K. J.; Budin, H.

In: Journal of Mathematical Analysis and Applications, Vol. 60, No. 2, 09.1977, p. 329-338.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Multiple positive solutions for a class of nonlinear boundary value problems

AU - Brown, K. J.

AU - Budin, H.

PY - 1977/9

Y1 - 1977/9

UR - http://www.scopus.com/inward/record.url?scp=3543037865&partnerID=8YFLogxK

M3 - Article

VL - 60

SP - 329

EP - 338

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -